# SDR FDEA201612144446

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,860 hours, 24,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101028
- Part serial: D00436
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERHEAD EMERGENCY LIGHT SWITCH INOP. REPEAT WRITE UP.  SWAPPED EMERGENCY LIGHT/PASENGER OXY CONTROL PANEL PER MM 33-51-08-4.  PERFORMED TEST PER  MM 33-51-00-05.
